10.1002/(sici)1096-9853(199608)20:8<595::aid-nag835>3.0.co;2-9
Doi:
10.1002/(sici)1096-9853(199608)20:8<595::aid-nag835>3.0.co;2-9
Title:
A STUDY ON A NEW MECHANICAL MODEL FOR FOUNDATIONS AND ITS ELASTIC SETTLEMENT RESPONSE
Author: SHUKLA, S. K.; CHANDRA, S.
Year: 1996
Month: 08
Volume: 20
Issue: 8
First_page: 595
Last_page: 604
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 820de7142d899a5054908a9ea754499a
Filesize: 512335
Timeadded: 2014-08-31 21:26:15
Journalid: 9917
Original Link: https://www.wenrao.com/i/2kWc492gA5X7KeGkp
相关文献
用户也喜欢